Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Feeling unconfortable on my throat
Jun 4, 2008

Dear Doctor, I started taking atripla one and half months ago, but I always feel as if the drug remained on my throat not dissolved or like food that was not digested and remained on my throat. Is it a side effect of atripla?

Response from Dr. Henry

That has not been a complaint I have heard from an of the scores of patients we follow on Atripla. I would consider having an ENT doc do a thorough throat exam and or an upper endoscopy to examine the esophagus if that problem is persistent. KH



Previous
hidroxycut and atripla
Next
Loss of sex drive

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement